Cookies?
Library Header Image
LSE Research Online LSE Library Services

A singular control model with application to the goodwill problem

Jack, Andrew, Johnson, Timothy and Zervos, Mihail (2008) A singular control model with application to the goodwill problem. Stochastic Processes and Their Applications, 118 (11). pp. 2098-2124. ISSN 0304-4149

Full text not available from this repository.

Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/03044...
Additional Information: © 2008 Elsevier
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 19 Dec 2008 09:22
URL: http://eprints.lse.ac.uk/21768/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only